# SDR A6WA202011167420

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 36,877 hours, 35,641 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R53611285
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON FWD FACE OF AFT PRESSURE BULKHEAD AT FS 621 LBL 36.2, 6"  ABOVE THE FLOOR LINE.  AIRCRAFT REMOVED FROM SERVICE.  CRACK REPAIRED AT FS 621 LBL 36.2, 6" ABOVE THE FLOOR LINE, IAW REO 601R-53-61-1285.
